Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


change from atripla to viraday
Feb 20, 2011

am on atripla but at the moment atripla has run out of stoke in all meager supplies in Zambia so my doctor has put me on a drug label 'viraday' from India.am not comfortable of changing names to my medicine,please help me to find out if its ok.

Response from Dr. Henry

Viraday is the generic equivalent of Atripla manufactered by Cipla an Indian company with a good reputation-generally should not be a problem from Atripla to Viraday. KH



Previous
Truvada and Bladder Dysfunction
Next
norvir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement